| Catalog Number |
2112-90009 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A company representative reported that two capri inserter threaded shafts deformed intra-operatively during cage insertion.The procedure was completed successfully with no surgical delay and no adverse consequence to the patient.This record captures the first capri inserter threaded shaft.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
Additional data: h3.H6 coding has been updated to reflect investigation conclusion.